Alert archive / Illinois / Wind Advisories in 2015
Wind Advisory 7, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Nov 19, 2015, 9:38 AM CST for 8 counties in Illinois. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2015, 9:38 AM CST (15:38 UTC)
- Expired
- Nov 19, 2015, 5:07 PM CST
- In force
- 7 hr
- Issued by
- NWS Chicago, IL
Counties Boone County, IL, DeKalb County, IL, Kane County, IL, Lake County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL
The radar
The Chicago radar (KLOT), 80 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WWUS73 KLOT 191538 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 938 AM CST THU NOV 19 2015 ILZ003>006-008-010>012-192345- /O.NEW.KLOT.WI.Y.0007.151119T1538Z-151120T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA 938 AM CST THU NOV 19 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...WESTERLY WINDS GUSTING TO 45 MPH WITH SUSTAINED WINDS OF AROUND 25 TO 30 MPH. WINDS WILL DIMINISH AT SUNSET. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR TREE DAMAGE IS POSSIBLE AND LIGHT WEIGHT OBJECTS WILL BE BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT AND USE CAUTION. && $$ KREIN
3 follow-up statements
006 WWUS73 KLOT 191538 CCA NPWLOT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHICAGO IL 938 AM CST THU NOV 19 2015 ILZ003>006-008-010>012-192345- /O.COR.KLOT.WI.Y.0007.151119T1538Z-151120T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA 938 AM CST THU NOV 19 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...WESTERLY WINDS GUSTING TO 45 MPH WITH SUSTAINED WINDS OF AROUND 25 TO 30 MPH. WINDS WILL DIMINISH AT SUNSET. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR TREE DAMAGE IS POSSIBLE AND LIGHTWEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT AND USE CAUTION. && $$ KREIN
691 WWUS73 KLOT 192135 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 335 PM CST THU NOV 19 2015 ILZ003>006-008-010>012-200000- /O.CON.KLOT.WI.Y.0007.000000T0000Z-151120T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA 335 PM CST THU NOV 19 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH EARLY THIS EVENING. * WINDS...WESTERLY WINDS GUSTING TO 45 MPH WITH SUSTAINED WINDS OF AROUND 25 TO 35 MPH. WINDS WILL DIMINISH SHORTLY AFTER SUNSET. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR TREE DAMAGE IS POSSIBLE AND LIGHTWEIGHT OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT AND USE CAUTION. && $$ RC
056 WWUS73 KLOT 192307 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 507 PM CST THU NOV 19 2015 ILZ003>006-008-010>012-200015- /O.CAN.KLOT.WI.Y.0007.000000T0000Z-151120T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA 507 PM CST THU NOV 19 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. STRONG...GUSTY WEST WINDS HAVE DIMINISHED ACROSS THE AREA LATE THIS AFTERNOON. WHILE A FEW GUSTS IN THE 25 TO 35 MPH RANGE WILL LINGER INTO THE EARLY EVENING...SPEEDS HAVE FALLEN WELL BELOW THE 45 MPH ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH TONIGHT. $$ RATZER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 19, 8:16 AM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 19, 8:16 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
816 AM CST THU NOV 19 2015
.SHORT TERM...
324 AM CST
THROUGH TONIGHT...
EARLY THIS MORNING TEMPS HAVE BEEN ABLE TO COOL INTO THE LOW/MID 40S
WITH BREEZY SOUTHWEST WINDS BETWEEN 10 TO 20 MPH. DRY AIR HAS BEEN
SLOW TO ARRIVE...HOWEVER A SECONDARY BOUNDARY STRETCHING SOUTH FROM
WESTERN WISC INTO NORTHEAST MISSOURI WILL ARRIVE LATER THIS MORNING.
BEHIND THIS BOUNDARY DEW POINTS HAVE FALLEN INTO THE LOW/MID 20S IN
CENTRAL/WESTERN IOWA. REGIONAL RADAR WAS SHOWING SOME LIGHT RAIN
WITH THIS BOUNDARY...AND WILL BRING SOME LIGHT RAIN SHOWERS TO THE
FORECAST AREA THIS MORNING BUT SHOULD END AROUND DAYBREAK OR SHORTLY
AFTER.
DESPITE THE SHORTWAVE POSITIONED WELL TO THE NORTH IN WESTERN
ONTARIO AND THE SFC RIDGE PUSHING EAST INTO THE MID-MISSOURI
VALLEY...THE GRADIENT IS EXPECTED TO TIGHTEN LATER TODAY AND BE
ORIENTED FROM WEST/EAST ACROSS THE FORECAST AREA. GUIDANCE CONTINUES
TO POINT TOWARDS MIXING INCREASING TO AROUND 4KFT AGL WHERE WINDS
ARE EXPECTED TO BE BETWEEN 35-45 KTS. GIVEN THE STEADY DRYING THIS
MORNING AND MINIMAL CLOUDS...THE COLUMN SHOULD BE WELL MIXED AND
PRODUCE GUSTY SOUTHWEST TURNING WEST WINDS NEARING 40 MPH AND
POSSIBLY SOME 45 MPH GUSTS. A WIND ADVISORY MAY NEED TO BE HOISTED
IF THE FREQUENCY IN GUSTS AROUND 45 MPH OR HIGHER CAN MAINTAIN
ITSELF. HAVE NUDGED TEMPS UP A DEGREE TODAY...MAINLY IN THE LOW/MID
40S. OVERNIGHT LOWS WILL RADIATE INTO THE MID/UPR 20S.
SFC RIDGE WILL ALLOW WINDS TO RELAX LATER TONIGHT FROM THE WEST WITH
THE 500MB VORT MAX LIFTING NORTHEAST AND RETREATING TO
CANADA...HOWEVER THIS APPEARS TO BE SHORT-LIVED. FOCUS OVERNIGHT
TURNS TOWARDS THE SYSTEM MOVING ONSHORE FROM THE PAC-NW AND HINTS AT
THE FIRST ACCUMULATING SNOWFALL FOR NORTHERN IL FRI NGT/SAT.
BEACHLER
&&
.LONG TERM...
324 AM CST
FRIDAY THROUGH WEDNESDAY...
THE LONGWAVE FLOW BEGINS TO FLATTEN INTO A QUASI-ZONAL
ORIENTATION...WITH THE SFC RIDGE QUICKLY MOVING EAST BY MIDDAY FRI.
THIS WILL ALLOW FLOW TO TURN SOUTHERLY AND BEGIN TO ADVECT SLIGHTLY
WARMER AIR BACK INTO THE FORECAST AREA. THE ADVERTISED SHORTWAVE
THAT IS MOVING ONSHORE ACROSS THE PAC-NW WILL BE QUICKLY SLIDING
ACROSS THE CENTRAL ROCKIES BY FRIDAY MORNING. GUIDANCE HAS BEEN
RELATIVELY CONSISTENT WITH THIS SYSTEMS PLACEMENT BY DAYBREAK FRI
ALONG THE LEE-SIDE OF THE ROCKIES. GUIDANCE HAS ALSO WARMED TEMPS
FRI...SO HAVE NUDGED TEMPS UP INTO THE LOW/MID 40S AND PERHAPS THE
UPR 40S IN THE SOUTH.
BY MIDDAY FRI THE SHORTWAVE WILL BE STARTING TO MOVE EAST OF THE
ROCKIES INTO THE PLAINS...BUT CLOUD COVER WILL BE ADVANCING WELL
AHEAD OF THE SYSTEM ACROSS NORTHWEST IL. 500MB VORT MAX WILL BE
STARTING TO DIG ACROSS THE HIGH-PLAINS FROM CANADA...WHICH WILL HELP
TO TRANSITION THE QUASI-ZONAL FLOW BACK TO A TROUGH FOR THE PLAINS
AND EVENTUALLY GREAT LAKES BY FRI EVE.
GIVEN THE PROGRESSIVE FLOW AHEAD OF THE DEVELOPING MID-LVL
TROUGH...THE COLUMN WILL BE STEADILY MOISTENING FRI EVENING WITH
PRECIP POSSIBLY ARRIVING AROUND SUNSET OR SHORTLY AFTER. AT THE
ONSET TEMPS SHOULD BE WARM ENOUGH TO LIMIT P-TYPE AS LIQUID...BUT
THEN THIS QUICKLY CHANGES AS THE FORCING FINALLY CATCHES UP WITH THE
PRECIP. BY 6Z SAT THE FORCING WILL LIKELY ALLOW ANY LIQUID PRECIP
NORTH OF I-80 TO DYNAMICALLY COOL THE SFC AND TRANSITION ALL
RAIN/SNOW MIX OVER TO MODERATE SNOW. GUIDANCE HAS CONTINUED TO SHOW
SOME SPREAD AMONGST THE HI-RES SOLUTIONS ON PLACEMENT OF THE 850MB
LOW...BUT THE CONSENSUS HAS BEEN FOR A MOLINE TO SOUTH BEND PATH.
GIVEN AN IDEAL SCENARIO...THIS WOULD DISPLACE THE DEFORMATION AXIS
TO THE NORTHWEST WHERE THE HEAVIEST SNOWFALL WOULD BE OR ALONG A
LEE/OGLE COUNTIES TO LAKE COUNTY IL AND POINTS NORTH OF THIS LINE.
BY MIDDAY SAT THE SHORTWAVE SHOULD BE LIFTING NORTHEAST ACROSS
NORTHEAST INDIANA...WITH THE MID-LVL TROUGH AXIS PIVOTING OVER
NORTHERN IL. EXPECT THE DEFORMATION AXIS TO QUICKLY PIVOT EAST BY
SAT AFTERNOON AND BRING THE ACCUMULATING SNOW TO AN END.
QPF FROM THIS SYSTEM HAS BECOME A CHALLENGE...WITH SOME GUIDANCE
REMAINING CONSERVATIVE AND OTHERS GOING HIGH. GIVEN THE SYSTEM
ORIGINATING FROM THE PACIFIC MARITIME...IT IS EXPECTED THAT MOISTURE
AVAILABILITY WILL NOT BE LACKING. IN ADDITION THE PROGRESSIVE ZONAL
FLOW WILL ALLOW THE SYSTEM TO MAINTAIN THE HIGHER MOISTURE CONTENT
AS IT ARRIVES ACROSS THE FORECAST AREA. EXPECT THE SNOW RATIOS TO BE
RATHER LOW AT THE ONSET WITH THE LOWEST LAYERS OF THE ATMOSPHERE
HOVERING AROUND 0 TO 2 DEG C...MEANWHILE THE THERMAL TROUGH ALOFT
WILL BE IN A -5 TO -8 DEG C RANGE. THIS WILL LIKELY LIMIT THE SNOW
ACCUMS INITIALLY...BUT AS THE LOWER LAYERS DYNAMICALLY COOL...EXPECT
SNOW RATIOS TO STEADILY INCREASE BETWEEN 6-12Z SAT. THIS ALSO
APPEARS TO BE WHEN THE DEFORMATION AXIS WILL BE HITTING THE
NORTHWEST CWFA. THEN STEADY SNOW WILL PERSIST INTO SAT MORNING AS
RATIOS CONTINUE TO INCREASE BUT THE DEEPER MOISTURE BEGINS TO PEEL
OFF TO THE NORTHEAST.
UNCERTAINTY DOES STILL EXIST WITH SNOWFALL TOTALS...WITH SEVERAL
CAVEATS OF SOIL TEMPS AND PRECISE TRACK OF THE SYSTEM. BUT GIVEN THE
CURRENT EXPECTED PATH AND THE INTENSITY OF THE SHORTWAVE...IT LOOKS
FAVORABLE FOR COUNTIES OF LEE AND OGLE COUNTY TO LAKE COUNTY IL WILL
RECEIVE GREATER THAN 6 INCHES. WILL HOIST A WINTER STORM WATCH TO
ACCOUNT FOR THESE AREAS STARTING LATE FRI EVE AND CONTINUE UNTIL 18Z
SAT. WHILE AREAS JUST SOUTH WILL BE MUCH LESS OR IN A 2-4 INCH
RANGE. ALONG THE IMMEDIATE SHORELINE ALSO POSES A CHALLENGE...AS SFC
WINDS MAY BE ABLE TO KEEP THE BOUNDARY LAYER WARMER FROM LAKE
MICHIGAN MARINE AIR. SO HAVE LIMITED SNOWFALL TOTALS FOR DOWNTOWN
CHICAGO TO AROUND AN INCH...MEANWHILE INLAND NEAR ORD/MDW THE MARINE
INFLUENCE SHOULD BE LESS AND ACCUMULATE.
SUNDAY THROUGH WEDNESDAY... ENSEMBLES CONTINUE TO EJECT THE TROUGH
AXIS EAST OF THE GREAT LAKES REGION SUN...WITH THE FLOW
TRANSITIONING BACK TO A QUASI-ZONAL ORIENTATION THROUGH EARLY NEXT
WEEK. ENSEMBLES THEN BEGIN TO SHOW A TROUGH DEVELOPING ACROSS THE
PACIFIC COAST...WHICH WOULD LIKELY ALLOW FOR A DOWNSTREAM MID-LVL
RIDGE OVER THE PLAINS/GREAT LAKES REGIONS CLOSER TO THE TUE/WED
TIMEFRAME. TEMPS WILL REMAIN UNSEASONABLY COOL FOR SUN WITH HIGHS
STILL BEING INFLUENCED BY THE POTENT THERMAL TROUGH KEEPING SFC
TEMSP IN THE MID/UPR 20S. THEN MON HIGHS WILL BEGIN TO MODERATE BACK
TOWARDS THE MID/UPR 30S AND BY WED THE MODERATION CONTINUES WITH
HIGHS POSSIBLY BACK INTO THE UPR 40S.
BEACHLER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 14Z...
* STRONG WESTERLY WINDS...GUSTING 30-35KTS THIS AFTERNOON. KMD
KMD
//DISCUSSION...UPDATED 12Z...
COLD FRONT IS CURRENTLY MOVING THRU THE EASTERN TERMINALS WITH
WINDS TURNING MORE WESTERLY. COULD BE SOME PATCHY MVFR CIGS FOR
THE NEXT HOUR OR SO THEN CLOUDS WILL SCATTER AND CLEAR OUT THRU
MID/LATE MORNING. THESE CLEARING SKIES SHOULD ALLOW DEEP MIXING
EARLY/MID AFTERNOON ALLOWING FOR VERY STRONG WESTERLY WINDS WITH
SPEEDS 20-25KTS AND GUSTS INTO THE 30-35KT RANGE. POSSIBLE FOR A
FEW HIGHER GUSTS ESPECIALLY ACROSS NORTHWEST IL/RFD. THESE WINDS
WILL DIMINISH WITH SUNSET WITH GUSTS DIMINISHING BY MID EVENING.
WINDS WILL REMAIN WEST/SOUTHWEST OVERNIGHT INTO FRIDAY MORNING.
CMS
//ORD AND MDW CONFIDENCE...UPDATED 14Z...
* HIGH FOR WINDS THRU THE PERIOD. KMD
KMD
//OUTLOOK FOR ORD/MDW FOR 00Z SATURDAY-12Z THURSDAY...UPDATED 12Z...
* FRIDAY NIGHT...RAIN/SNOW CHANGING TO SNOW. IFR CIGS/VIS. EAST
WINDS.
* SATURDAY...SNOW. IFR CIGS/VIS. EAST WINDS BECOMING STRONG
NORTHWEST IN THE AFTERNOON.
* SUNDAY...DRY/VFR. WEST WINDS.
* MONDAY...DRY/VFR. GUSTY SOUTHWEST WINDS.
* TUESDAY...DRY/VFR. SOUTH WINDS.
* WEDNESDAY...SLIGHT CHANCE OF SHRA. SOUTH WINDS.
&&
.MARINE...
308 AM...DEEP LOW PRESSURE OVER NORTHWEST ONTARIO WILL MOVE TO
HUDSON BAY TODAY AND THEN REMAIN STATIONARY INTO FRIDAY AS IT
SLOWLY WEAKENS. A TRAILING COLD FRONT WILL MOVE ACROSS THE LAKE
THIS MORNING SHIFTING SOUTHWESTERLY WINDS MORE WESTERLY. GALES
WILL CONTINUE AND AS COLDER AIR SPREADS ACROSS THE REGION...SPEEDS
WILL LIKELY INCREASE INTO THE 45 KT RANGE ACROSS THE NORTHERN HALF
OF THE LAKE. ITS POSSIBLE FOR SOME HIGHER GUSTS BUT CONFIDENCE IS
LOW. GALES WILL SLOWLY DIMINISH TONIGHT ACROSS THE SOUTH HALF BUT
APPEAR TO CONTINUE INTO FRIDAY MORNING ACROSS THE NORTH.
HIGH PRESSURE WILL MOVE FROM THE PLAINS LATER TODAY TO THE OHIO
VALLEY FRIDAY...WITH A WEAKER RIDGE BRIEFLY MOVING ACROSS THE
SOUTHERN PART OF THE LAKE FRIDAY EVENING. LOW PRESSURE WILL THEN
MOVE FROM THE SOUTHERN PLAINS FRIDAY TO NORTH CENTRAL INDIANA BY
SATURDAY AFTERNOON. THIS LOW BEGINS TO DEEPEN AS IT LIFTS ACROSS THE
EASTERN LAKES SATURDAY AFTERNOON/EVENING. COMBINED WITH MUCH COLDER
AIR SPREADING IN ON THE BACK SIDE OF THIS LOW AND HIGH PRESSURE
BUILDING ACROSS THE PLAINS...A PERIOD OF GALE FORCE WINDS IS
POSSIBLE FROM SATURDAY AFTERNOON INTO SATURDAY NIGHT...MAINLY OVER
THE SOUTHERN HALF OF THE LAKE GIVEN THE CURRENT TRACK OF THE LOW.
CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WINTER STORM WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012...6 PM FRIDAY TO NOON SATURDAY.
IN...NONE.
LM...GALE WARNING...NEARSHORE WATERS UNTIL
10 PM THURSDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 8 AM THURSDAY.
GALE WARNING...LMZ777-LMZ779 UNTIL 4 AM FRIDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Nov 19, 3:57 AM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 357 AM CST THU NOV 19 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 201000- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 357 AM CST THU NOV 19 2015 /457 AM EST THU NOV 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS BETWEEN 35 TO 40 MPH WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY AND BRING ACCUMULATING SNOW TO THE AREA. WHILE THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND STRENGTH OF THIS SYSTEM...CURRENT INDICATIONS ARE THAT AT LEAST SEVERAL INCHES OF SNOW COULD POTENTIALLY FALL...MAINLY NORTH OF INTERSTATE 80...WITH LITTLE OR NO ACCUMULATION SOUTH OF A RENSSELAER TO FAIRBURY LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-201000- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 357 AM CST THU NOV 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS ARE EXPECTED TODAY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL BE POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR BOTH THE ILLINOIS AND INDIANA NEARSHORE...AND THROUGH SUNDAY AFTERNOON FOR THE INDIANA NEARSHORE. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-201000- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 357 AM CST THU NOV 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS ARE EXPECTED ACROSS THE ENTIRE LAKE TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS ARE EXPECTED ACROSS THE ENTIRE LAKE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. && BEACHLER VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 9:05 PM CST | Gale Warning | LOT | 25 hr | |
| Nov 18, 9:05 PM CST | Small Craft Advisory | LOT | 11 hr | |
| Nov 19, 3:46 AM CST | Winter Storm Watch | LOT | Boone, DeKalb, DuPage, Kane, Kendall, Lake and 5 more | 24 hr |
Nearby
Wind Advisories in Illinois, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.